Skip to content

Research at St Andrews

Semi-Latin squares

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Abstract

Semi-Latin squares are generalizations of Latin squares with more than one letter in each cell. Various names given to them in the twentieth century are reviewed, along with their applications in several different areas. Methods of constructing them are given, as are the proper methods of randomization and data analysis. Some results are presented about which semi-Latin squares are optimal when considered as incomplete-block designs.
Close

Details

Original languageEnglish
Title of host publicationWiley StatsRef
Subtitle of host publicationStatistics Reference Online
EditorsBrian Everitt, Geert Molenberghs, Fabrizio Ruggeri, Walter Piegorsch, Marie Davidian, Ron Kenett
PublisherJohn Wiley and Sons
Pages1-8
ISBN (Electronic)9781118445112
DOIs
Publication statusPublished - 15 May 2017

    Research areas

  • Design of experiments, Incomplete-block-designs, Optimal design, Row-column designs, semi-Latin square, Split-plot design

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Appendage to: Multi-part balanced incomplete-block designs

    Bailey, R. A. & Cameron, P. J., 29 Oct 2019, In : Statistical Papers. First Online, 2 p.

    Research output: Contribution to journalArticle

  2. Multi-part balanced incomplete-block designs

    Bailey, R. A. & Cameron, P. J., 18 Apr 2019, In : Statistical Papers. 60, 2, p. 405-426 22 p.

    Research output: Contribution to journalArticle

  3. Substitutes for the non-existent square lattice designs for 36 varieties (Extended Abstract)

    Bailey, R. A. & Cameron, P. J., 1 Apr 2019, Biuletyn Oceny Odmian. Gacek, E. (ed.). Słupia Wielka, Vol. 35. p. 11-13 3 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  4. Equitable partitions of Latin-square graphs

    Bailey, R. A., Cameron, P. J., Gavrilyuk, A. L. & Goryainov, S. V., 1 Mar 2019, In : Journal of Combinatorial Designs. 27, 3, p. 142-160

    Research output: Contribution to journalArticle

  5. Sesqui-arrays, a generalisation of triple arrays

    Bailey, R. A., Cameron, P. J. & Nilson, T., 1 Jun 2018, In : Australasian Journal of Combinatorics. 71, 3, p. 427-451

    Research output: Contribution to journalArticle

ID: 248876084

Top